# SDR AALA202208307463

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A300*
- Aircraft serial: 1492
- Aircraft time: 70,252 hours, 26,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2205
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 58,675 hours, 21,997 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT FAULT LIGHT STAYS ON AT MID RIGHT HAND 14WL. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AT MID RIGHT HAND 14WL IN ACCORDANCE WITH AMM 33-51-38.
